# SDR SWIA20240808530

- Difficulty date: May 30, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NOTED AT L/H COCKPIT FLOOR PANEL AT APPROX. FS257 AND LBL18 (MARKED)     (C-CHECK RO 8/4/2024)    REWORKED ON DENT AT L/H COCKPIT FLOOR PANEL AT APPROX. FS257 AND LBL18 AND COMPLIED TO ALL THE STEPS GIVEN ON REF REO 670-53-11-1975 REV -- DATE: 2024-06-14
